Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 350840, 5 pages
http://dx.doi.org/10.1155/2015/350840
Research Article

Common Fixed Point of Two -Weakly Commuting Mappings in -Metric Spaces

1Department of Mathematics, Faculty of Science, King Mongkut’s University of Technology Thonburi (KMUTT), 126 Pracha Uthit Road, Bang Mod, Thrung Khru, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand
3Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University Rangsit Center, Pathumthani 12121, Thailand
4Department of Mathematics, Islamic Azad University, Qaemshahr Branch, Qaemshahr, Iran
5Department of Mathematics, Islamic Azad University, Babol Branch, Babol, Iran

Received 21 June 2014; Accepted 9 December 2014

Academic Editor: Calogero Vetro

Copyright © 2015 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at Google Scholar · View at MathSciNet
  2. M. Akkouchi, “Common fixed point theorems for two selfmappings of a b-metric space under an implicit relation,” Hacettepe Journal of Mathematics and Statistics, vol. 40, no. 6, pp. 805–810, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Aydi, M.-F. Bota, E. Karapinar, and S. Mitrović, “A fixed point theorem for set-valued quasi-contractions in b-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 88, 2012. View at Publisher · View at Google Scholar · View at Scopus
  4. M. Boriceanu, “Strict fixed point theorems for multivalued operators in b-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 285–301, 2009. View at Google Scholar · View at MathSciNet
  5. M. Boriceanu, “Fixed point theory for multivalued generalized contraction on a set with two b-metrics,” Studia Universitatis Babeş-Bolyai—Series Mathematica, vol. 54, no. 3, pp. 1–14, 2009. View at Google Scholar
  6. M. Boriceanu, M. Bota, and A. Petrusel, “Multivalued fractals in b-metric spaces,” Central European Journal of Mathematics, vol. 8, no. 2, pp. 367–377, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Bota, A. Molnar, and C. Varga, “On Ekeland's variational principle in b-metric spaces,” Fixed Point Theory, vol. 12, no. 2, pp. 21–28, 2011. View at Google Scholar · View at MathSciNet
  8. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  9. S. Czerwik, K. Dlutek, and S. L. Singh, “Round-off stability of iteration procedures for operators in b-metric spaces,” Journal of Natural & Physical Sciences, vol. 11, pp. 87–94, 1997. View at Google Scholar · View at MathSciNet
  10. N. Hussain, D. Ðorić, Z. Kadelburg, and S. Radenović, “Suzuki-type fixed point results in metric type spaces,” Fixed Point Theory and Applications, vol. 2012, article 126, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Hussain and M. H. Shah, “KKM mappings in cone b-metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1677–1684, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. A. Khamsi, “Remarks on cone metric spaces and fixed point theorems of contractive mappings,” Fixed Point Theory and Applications, Article ID 315398, 7 pages, 2010. View at Google Scholar · View at MathSciNet
  13. M. A. Khamsi and N. Hussain, “KKM mappings in metric type spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 9, pp. 3123–3129, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. P. Kumam and W. Sintunavarat, “The existence of fixed point theorems for partial q-set-valued quasi-contractions in b-metric spaces and related results,” Fixed Point Theory and Applications, vol. 2014, article 226, 2014. View at Publisher · View at Google Scholar
  15. M. O. Olatinwo, “Some results on multi-valued weakly Jungck mappings in b-metric space,” Central European Journal of Mathematics, vol. 6, no. 4, pp. 610–621, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Pacurar, “Sequences of almost contractions and fixed points in b- metric spaces,” Analele Universitatii de Vest, Timisoara Seria Matematica Informatica XLVIII, vol. 3, pp. 125–137, 2010. View at Google Scholar
  17. S. Phiangsungnoen, W. Sintunavarat, and P. Kumam, “Fixed point results, generalized Ulam-Hyers stability and well-posedness via α-admissible mappings in b-metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 188, 2014. View at Publisher · View at Google Scholar
  18. S. L. Singh and B. Prasad, “Some coincidence theorems and stability of iterative procedures,” Computers & Mathematics with Applications, vol. 55, no. 11, pp. 2512–2520, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. W. Sintunavarat, S. Plubtieng, and P. Katchang, “Fixed point result and applications on a b-metric space endowed with an arbitrary binary relation,” Fixed Point Theory and Applications, vol. 2013, article 296, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. Aghajani, M. Abbas, and J. R. Roshan, “Common fixed point of generalized weak contractive mappings in partially ordered b-metric spaces,” Mathematica Slovaca, vol. 64, no. 4, pp. 941–960, 2014. View at Publisher · View at Google Scholar · View at MathSciNet